MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EMPTY PCA VIAL WITH INJECTOR; PUMP, INFUSION, PCA

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EMPTY PCA VIAL WITH INJECTOR; PUMP, INFUSION, PCA
Catalog Number 060210403
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date involving a empty pca vial with injector where the customer stated that they are finding numerous vials with particles in packaging and inside the vials.The particulates found in the empty units prior to production as well as in post-production during visual inspection.They consider the testing completed by customer (ourpharma llc) with findings of cardboard, organic materials and different colored fibers to be valid since these were found during visual testing on their site.There was no patient involvement and no adverse reaction or need for medical intervention.
 
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, investigation is not yet complete.

Brand Name
EMPTY PCA VIAL WITH INJECTOR
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19982451
Report Number9617594-2024-01136
Device Sequence Number11453157
Product Code MEA
UDI-Device Identifier10887787001904
UDI-Public(01)10887787001904(17)230101(10)13027R1
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Catalogue Number060210403
Device Lot Number13027R1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown